Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 14
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Conference on Advanced Computation Techniques
Raymond Clare Archibald PDF
Math. Comp. 2 (1946), 65-68
Recent Mathematical Tables
PDF
Math. Comp. 2 (1946), 68-85
Mathematical Tables—Errata
PDF
Math. Comp. 2 (1946), 85-88
Unpublished Mathematical Tables
PDF
Math. Comp. 2 (1946), 88-89
Mechanical Aids to Computation
PDF
Math. Comp. 2 (1946), 89-91
Notes
PDF
Math. Comp. 2 (1946), 91-94
Queries—Replies
PDF
Math. Comp. 2 (1946), 94-95
Queries
PDF
Math. Comp. 2 (1946), 94
A new result concerning a Mersenne number
Horace S. Uhler PDF
Math. Comp. 2 (1946), 94
Corrigenda
PDF
Math. Comp. 2 (1946), 95-96